# SDR CA010523017

- Difficulty date: April 27, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 9,686 hours
- Engine: Lyc IO320B1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 455180
- Condition: Stiff
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) - LANDING GEAR FAILED TO RETRACT ON CLIMB OUT & BREAKERS POPPED.- GEAR FAILED TO EXTEND WHEN BREAKER RESET & SELECTED DOWN, NO GREEN LIGHT TO INDICATE GEAR DOWN AND LOCKED.- PILOT COULD NOT RELEASE EMERGENCY GEAR EXTENSION HANDLE.- RT GEAR COLLAPSED ON ROLL OUT. - TELEFLEX CABLES FOUND TO BE VERY STIFF IN CONDUIT/SLEEVE, LUBRICATION FREED UP ACTION CONSIDERABLY.
